# SDR UPS02138892

- Difficulty date: July 24, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING LANDING PHASE OF PREV FLT & DURING T/O ROLL OF THIS LEG OBSERVED A HIGHLY OBNOXIOUS ODOR, NOT SURE OF SOURCE.  THE SMELL WENT AWAY 10 MIN INTO FLIGHT.  IT DID NOT SMELL LIKE ELECTRICAL FIRE, MORE LIKE SOMETHING BURNING IN A STOVE.  NO SMOKE PRESENT.  SAME ODOR ON LANDING.  RAN ENGINES, IDLED FOR SEVERAL MINUTES AND NO SMELL WAS OBSERVED.  ALL CONDITIONS WERE NORMAL.
